Alert archive / Michigan / Small Craft Advisories in 2017
Small Craft Advisory 73, NWS Gaylord, MI
NWS Gaylord, MI issued this small craft advisory at Aug 26, 2017, 3:30 AM EDT. It took effect at Aug 27, 2017, 12:00 AM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Aug 26, 2017, 3:30 AM EDT (07:30 UTC)
- In effect from
- Aug 27, 2017, 12:00 AM EDT
- Expired
- Aug 28, 2017, 5:00 AM EDT
- In force
- 29 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
797 WHUS73 KAPX 260730 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 330 AM EDT SAT AUG 26 2017 LMZ323-342-344>346-261530- /O.NEW.KAPX.SC.Y.0073.170827T0400Z-170828T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 330 AM EDT SAT AUG 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346>348-LMZ341-LSZ321-261530- /O.NEW.KAPX.SC.Y.0073.170827T0400Z-170828T0900Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 330 AM EDT SAT AUG 26 2017 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
6 follow-up statements
206 WHUS73 KAPX 261441 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1041 AM EDT SAT AUG 26 2017 LMZ323-342-344>346-262245- /O.CON.KAPX.SC.Y.0073.170827T0400Z-170828T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1041 AM EDT SAT AUG 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346>348-LMZ341-LSZ321-262245- /O.CON.KAPX.SC.Y.0073.170827T0400Z-170828T0900Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1041 AM EDT SAT AUG 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
006 WHUS73 KAPX 261950 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 350 PM EDT SAT AUG 26 2017 LMZ323-342-344>346-270400- /O.CON.KAPX.SC.Y.0073.170827T0400Z-170828T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 350 PM EDT SAT AUG 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346>348-LMZ341-LSZ321-270400- /O.CON.KAPX.SC.Y.0073.170827T0400Z-170828T0900Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 350 PM EDT SAT AUG 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
336 WHUS73 KAPX 270217 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1017 PM EDT SAT AUG 26 2017 LMZ323-342-344>346-271030- /O.CON.KAPX.SC.Y.0073.170827T0400Z-170828T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1017 PM EDT SAT AUG 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346>348-LMZ341-LSZ321-271030- /O.CON.KAPX.SC.Y.0073.170827T0400Z-170828T0900Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1017 PM EDT SAT AUG 26 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
340 WHUS73 KAPX 270649 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 249 AM EDT SUN AUG 27 2017 LMZ323-342-344>346-271500- /O.CON.KAPX.SC.Y.0073.000000T0000Z-170828T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 249 AM EDT SUN AUG 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346>348-LMZ341-LSZ321-271500- /O.CON.KAPX.SC.Y.0073.000000T0000Z-170828T0900Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 249 AM EDT SUN AUG 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
354 WHUS73 KAPX 271459 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 1059 AM EDT SUN AUG 27 2017 LMZ323-342-344>346-272300- /O.CON.KAPX.SC.Y.0073.000000T0000Z-170828T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 1059 AM EDT SUN AUG 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346>348-LMZ341-LSZ321-272300- /O.CON.KAPX.SC.Y.0073.000000T0000Z-170828T0900Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 1059 AM EDT SUN AUG 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
471 WHUS73 KAPX 280144 MWWAPX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GAYLORD MI 944 PM EDT SUN AUG 27 2017 LMZ323-342-344>346-280900- /O.CON.KAPX.SC.Y.0073.000000T0000Z-170828T0900Z/ GRAND TRAVERSE BAY SOUTH OF A LINE GRAND TRAVERSE LIGHT TO NORWOOD MI- NORWOOD MI TO 5NM WEST OF MACKINAC BRIDGE INCLUDING LITTLE TRAVERSE BAY-SLEEPING BEAR POINT TO GRAND TRAVERSE LIGHT MI- POINT BETSIE TO SLEEPING BEAR POINT MI- MANISTEE TO POINT BETSIE MI- 944 PM EDT SUN AUG 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$ LHZ346>348-LMZ341-LSZ321-280900- /O.CON.KAPX.SC.Y.0073.000000T0000Z-170828T0900Z/ ST IGNACE TO FALSE DETOUR CHANNEL- 5NM EAST OF MACKINAC BRIDGE TO PRESQUE ISLE LIGHT MI INCLUDING BOIS BLANC ISLAND- PRESQUE ISLE LIGHT TO STURGEON PT MI INCLUDING THUNDER BAY NATIONAL MARINE SANCTUARY- SEUL CHOIX POINT TO 5NM WEST OF MACKINAC BRIDGE- WHITEFISH BAY (U.S. PORTION)/WHITEFISH POINT TO POINT IROQUOIS MI- 944 PM EDT SUN AUG 27 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY. * PLEASE SEE THE LATEST MARINE FORECASTS FOR MORE DETAILED INFORMATION. PRECAUTIONARY/PREPAREDNESS ACTIONS INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this small craft advisory went out at Aug 25, 11:50 PM EDT, 3 hours 40 minutes earlier.
Area forecast discussion, Aug 25, 11:50 PM EDT, 3 hours 40 minutes before
Area Forecast Discussion National Weather Service Gaylord MI 1150 PM EDT Fri Aug 25 2017 .UPDATE... Issued at 945 PM EDT Fri Aug 25 2017 All is quiet and cool across the Northwoods late this evening... with clear skies...calm winds and temps falling thru the 50s on their way down to overnight lows mainly in the upper 30s and lower 40s. A few interior locations will likely drop into the mid 30s with some patchy frost possible. && .NEAR TERM...(Tonight through Saturday) Issued at 303 PM EDT Fri Aug 25 2017 ...A touch of frost possible again tonight... High Impact Weather Potential...usual interior cold spots in both peninsulas could see some localized frost tonight. High pressure will remain overhead tonight, then edge out across Huron on Saturday. 500mb shortwave ridge arrives Saturday, in advance of the next shortwave trof transiting the northern plains. Plenty of dry air in place at low levels, but warm/moist advection well aloft is contributing to mid/high clouds advancing into western WI this afternoon. This will be slow to advance eastward, but will start to poke into nw lower MI by Sat afternoon. No precip, but an increase in cloud cover (especially west of TVC- CAD). Main concern is again min temps and frost potential tonight. We'll start with last night's lows as a baseline. It might be a touch warmer than that, because we'll have a warmer starting point compared to yesterday. On the other hand, it might be touch colder than that, since sunnier skies have promoted mixing/drying, and dew points are lower than at this time yesterday. So BL moisture will be less of an obstacle to temps dropping. Overall, expect readings tonight close to, or ever so slightly warmer, than last night. This is in line with MOS guidance. So there is a little less frost in the forecast than for last night, but there is still some. Usual interior cold spots (within 25sm of Grayling, near PLN/Aloha, far western Chip/Mack Cos) will be the ones who have frost issues. Will continue with a mention of frost in the HWO, but again an advisory does not seem necessary. Min temps tonight mid 30s to mid 40s. Max temps Sat a touch warmer than today, low to mid 70s. && .SHORT TERM...(Saturday night through Monday) Issued at 303 PM EDT Fri Aug 25 2017 ...Moderating temperatures, but becoming unsettled... High Impact Weather Potential: Slight chance of thunderstorms Monday afternoon. Pattern Forecast: Heights gradually rise tonight as ridging aloft becomes centered over the upper Mississippi Valley into southwestern Ontario with northern Michigan lying on the eastern periphery of the ridge axis...all while Hurricane Harvey continues to be the headliner across the CONUS as it encroaches on southern Texas. Canadian surface high pressure across the Great Lakes early this weekend will slide eastward Saturday night ahead of an approaching system from the Plains/upper Midwest. This system set to pinwheel across the Great Lakes region bringing periodic shower chances from Sunday through the early to middle part of next week. Primary Forecast Concerns/Challenges: Primary focus revolves around increasing scattered shower chances Sunday through Monday. Not quite as cool of temperatures are expected Saturday night as high pressure shifts off to east with a tighter pressure gradient and more cloud cover anticipated across northern Michigan. Lows generally ranging from the low-mid 40s in the typically cooler/ interior spots to the upper 40s-50s as you head toward the Great Lakes collar counties. Northern stream wave progresses eastward toward western Lake Superior by early Sunday morning, perhaps spreading scattered/light showers into areas west of US-131 during the pre-dawn hours. Limited deep layer moisture/forcing will inhibit much in the way of widespread rainfall through the end of the weekend into early next; however, cloudier skies and periodic chances for showers will be the rule...most numerous west of I-75. Still a bit of guidance spread lingers early next week as a brief surge of moisture from the south may increase shower coverage, along with the threat for a few thunderstorms, Monday afternoon and early evening. All in all, a fairly unsettled feel to the end of the weekend and start of next week, but neither day is anticipated to be a washout with chance PoPs continuing to suffice. Near-normal temperatures with highs in the low 70s and lows bottoming out in the 50s. .LONG TERM...(Monday night through Friday) Issued at 303 PM EDT Fri Aug 25 2017 In the extended...a relatively weak upper level cut-off low lingers around the great lakes through Wednesday...and then a cold front drops down from Canada on Thursday. So we're going to see periodic pesky chance PoP's in pretty much each period that coincides with that. The latest runs aren't bringing quite as cold air down as previous runs were showing, keeping temperatures tracking along with climo...so there is that. One thing that piques my interest here is all the tropical activity going on in the gulf and the Atlantic and how it effects us. If the pattern sets up right, there's a chance these systems could rob all of our moisture and so that even all these chance pops may be over done. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 1150 PM EDT Fri Aug 25 2017 Solid VFR conditions are expected at all Northern Lower Michigan TAF sites tonight thru Saturday night as high pressure holds over the area. Light/calm winds tonight will lend to lake breeze development by midday Saturday. && .MARINE... Issued at 303 PM EDT Fri Aug 25 2017 Quiet marine conditions into Saturday, with high pressure overnight tonight and drifting across Lk Huron Saturday. As the high moves further away, a se wind will develop. This will increase a bit into Sunday, and not impossible that some small craft advisories could be needed toward the tail end of the weekend. && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. && UPDATE...MR NEAR TERM...JZ SHORT TERM...MG LONG TERM...KB AVIATION...MR MARINE...JZ
Hazardous weather outlook, Aug 26, 3:28 AM EDT, 2 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 328 AM EDT Sat Aug 26 2017 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041- 042-270730- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay-Chippewa- Mackinac-Emmet-Cheboygan-Presque Isle-Charlevoix-Leelanau-Antrim- Otsego-Montmorency-Alpena-Benzie-Grand Traverse-Kalkaska-Crawford- Oscoda-Alcona-Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco- Gladwin-Arenac- 328 AM EDT Sat Aug 26 2017 This hazardous weather outlook is for northern Lower Michigan... eastern Upper Michigan...and adjacent nearshore waters of Lake Michigan...Lake Huron and Lake Superior. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a slight chance of thunderstorms in northern Lower Michigan Monday afternoon, and over portions of all northern Michigan Wednesday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. && For more information visit http://weather.gov/gaylord.
Nearby
Small Craft Advisories in Michigan, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.